| Model Number |
H74939171090470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code: fge, lit.G4: premarket / 510(k): k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately calcified brachial vein.A 9.0 x 40, 75cm mustang balloon catheter was advanced for dilatation.However, during first inflation at 8 atmospheres for several seconds, the balloon ruptured around the center of the balloon.The device was removed, and a pinhole was noted.The procedure was completed with another of the same device.No patient complications as a result of this event and the patient condition were good post-procedure.
Additional Manufacturer Narrative
D2b: pro code: fge, lit.G4: premarket / 510(k): k141521, k141597.E1: initial reporter first name: updated.
Event or Problem Description